Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 734–739 | Cite as

Generalized Grothendieck category

  • V. G. Gorbunov
Article
  • 24 Downloads

Keywords

Grothendieck Category Generalize Grothendieck Category 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. A. Edwards, “The mathematical foundations of quantum mechanics,” Synthese,42, No. 1, 1–30 (1979).Google Scholar
  2. 2.
    A. Deleanu and P. Hilton, “Borsuk shape and a generalization of Grothendieck's definition of pro-category,” Math. Proc. Cambridge Phil. Soc.,79, No. 3, 473–483 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. G. Gorbunov

There are no affiliations available

Personalised recommendations